# SDR GTIA20111223318

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 15,340 hours, 7,348 cycles
- Engine: Iae V2524A5
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY DOOR DAMPER LOW.  SERVICED L 1 DOOR DAMPER TO PROPER PRESSURE IAW AMM 52-22-00 PB 301. NO LEAK DETECTED.
